# SDR AALA20100401DFW04

- Difficulty date: March 31, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N643AA
- Make and model: Boeing 757223
- Aircraft serial: 24601
- Aircraft time: 60,783 hours, 21,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT SIGN INOPERATIVE.  REPLACED BATTERY PACK FOR LEFT OVERWING EMERGENCY EXIT SIGN.  OPS CHECKED NORMAL.
